# SDR AALA20131104007

- Difficulty date: October 16, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 69,810 hours, 24,153 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT HAND LOWER INNER STABILIZER PIVOT SPLICE PLATE.  REMOVED CORROSION &  ACCOMPLISHED REPAIR IAW EA B757-55-032260.
